MathSciNet Relay Station
MathSciNet bibliographic data
MR1474217 35Q99 (34C25 35B10 35K55)
Peletier, L. A.; Troy, W. C. Spatial patterns described by the extended Fisher-Kolmogorov equation: periodic solutions. SIAM J. Math. Anal. 28 (1997), no. 6, 1317–1353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement